# SDR ABXA050072

- Difficulty date: March 7, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 55,840 hours, 56,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960317
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED FS 889 AT LONGERON 29 LEFT.  REPAIRED CRACKED FRAME FLANGE IAW DC-9 SRM DWG K05159.
